Alert archive / Maine / Beach Hazards Statements in 2018

Beach Hazards Statement 15, NWS Caribou, ME

June 29, 2018Hancock County, Washington County, Maine

NWS Caribou, ME issued this beach hazards statement at Jun 29, 2018, 8:48 PM EDT for Hancock County, Washington County, Maine. It took effect at Jun 30, 2018, 8:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 29, 2018, 8:48 PM EDT (00:48 UTC)
In effect from
Jun 30, 2018, 8:00 AM EDT
Expired
Jun 30, 2018, 8:00 PM EDT
In force
12 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 0.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2018-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 749 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2018-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
749 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1238 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

750 
WHUS41 KCAR 300048
CFWCAR

Coastal Hazard Message
National Weather Service Caribou ME
848 PM EDT Fri Jun 29 2018

MEZ029-030-300900-
/O.NEW.KCAR.BH.S.0015.180630T1200Z-180701T0000Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
848 PM EDT Fri Jun 29 2018

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT SATURDAY
THROUGH SATURDAY EVENING...

The National Weather Service in Caribou has issued a Beach
Hazards Statement, which is in effect from 8 AM EDT Saturday
through Saturday evening.

* Location...Acadia National Park...Schoodic Point Peninsula...
  Lamoine Beach...Castine...Roque Bluffs State Park...Quoddy Head
  State Park.

* Beach Hazard...The warm air temperatures in the upper 70s may 
  cause people to underestimate the dangers of the cold water 
  temperatures which are currently only the low to mid 50s.

* Timing...Saturday.

* Impacts...Anyone on boats or paddlecraft should use caution 
  and be prepared for immersion. Dress for water temperatures 
  and know how to perform rescues. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your lifejacket. Be aware of wind conditions,
tides and localized currents.

&&

$$
3 follow-up statements
153 
WHUS41 KCAR 300907
CFWCAR

Coastal Hazard Message
National Weather Service Caribou ME
507 AM EDT Sat Jun 30 2018


MEZ029-030-301715-
/O.CON.KCAR.BH.S.0015.180630T1200Z-180701T0000Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
507 AM EDT Sat Jun 30 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* Location...Acadia National Park...Schoodic Point Peninsula... 
  Lamoine Beach...Castine...Roque Bluffs State Park...Quoddy 
  Head State Park.

* Beach Hazard...The warm air temperatures in the upper 70s may 
  cause people to underestimate the dangers of the cold water 
  temperatures which are currently only the low to mid 50s.

* Timing...Today.

* Impacts...Anyone on boats or paddlecraft should use caution 
  and be prepared for immersion. Dress for water temperatures 
  and know how to perform rescues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your lifejacket. Be aware of wind conditions,
tides and localized currents.

&&

$$
577 
WHUS41 KCAR 300908
CFWCAR

Coastal Hazard Message
National Weather Service Caribou ME
508 AM EDT Sat Jun 30 2018

MEZ029-030-010000-
/O.CON.KCAR.BH.S.0015.180630T1200Z-180701T0000Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
508 AM EDT Sat Jun 30 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* Location...Acadia National Park...Schoodic Point Peninsula... 
  Lamoine Beach...Castine...Roque Bluffs State Park...Quoddy 
  Head State Park.

* Beach Hazard...The warm air temperatures in the upper 70s may 
  cause people to underestimate the dangers of the cold water 
  temperatures which are currently only the low to mid 50s.

* Timing...Through this evening.

* Impacts...Anyone on boats or paddlecraft should use caution 
  and be prepared for immersion. Dress for water temperatures 
  and know how to perform rescues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your lifejacket. Be aware of wind conditions,
tides and localized currents.

&&

$$
299 
WHUS41 KCAR 010025
CFWCAR

Coastal Hazard Message
National Weather Service Caribou ME
825 PM EDT Sat Jun 30 2018

MEZ029-030-010830-
/O.EXP.KCAR.BH.S.0015.000000T0000Z-180701T0000Z/
/O.NEW.KCAR.BH.S.0016.180701T1200Z-180702T0000Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
825 PM EDT Sat Jun 30 2018

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT SUNDAY THROUGH
SUNDAY EVENING...

The National Weather Service in Caribou has issued a Beach
Hazards Statement, which is in effect from 8 AM EDT Sunday
through Sunday evening.

* Location...Acadia National Park...Schoodic Point Peninsula... 
  Lamoine Beach...Castine...Roque Bluffs State Park...Quoddy 
  Head State Park.

* Beach Hazard...The warm air temperatures in the upper 70s may 
  cause people to underestimate the dangers of the cold water 
  temperatures which are currently only the low to mid 50s.

* Timing...Sunday.

* Impacts...Anyone on boats or paddlecraft should use caution 
  and be prepared for immersion. Dress for water temperatures 
  and know how to perform rescues.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your lifejacket. Be aware of wind conditions,
tides and localized currents.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this beach hazards statement went out at Jun 29, 6:18 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 29, 6:18 PM EDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
618 PM EDT Fri Jun 29 2018

.SYNOPSIS...
Periods of showers and thunderstorms are possible to begin the
holiday weekend as weak disturbances move over the region. High
pressure will build into the area by Sunday bringing with it
hot and humid conditions. Near record heat is expected to
continue into the beginning of next week.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
615 PM Update... What's left of the thunderstorms associated
with the exiting short wave are exiting the downeast coast at
time. Clearing is expected all areas this evening before debris
clouds associated with the convective complex north of the
great lakes region begins to push into the far north well after
midnight. Patchy fog will be an issue, especially in areas that
received rainfall this afternoon. The only real changes were to
decrease pops and redo weather through this evening based on
latest radar trends. Have also removed any enhanced thunderstorm
wording at this point as well. It will be another mild night
with lows generally in the upper 50s to near 60 degrees.

Saturday will feature quite a bit in the way of debris clouds
from the approaching complex north of the great lakes region.
This will keep high temperatures a few degrees cooler than
today's highs. There will also be the chance for a shower or
thunderstorm, especially in the afternoon. We did note that SPC
had a good chunk of northern Maine in a slight risk for severe on
Saturday. However, our current thinking is that the best chance
for any severe on Saturday would be confined to the extreme
western portion of our cwa, based on very little in the way of
forecast SB CAPE across the far north.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
Any left ovr sct shwrs and isold tstms will end across our FA
Sat eve as what's left of the mid lvl MCV moves ESE of our Rgn
into NB prov.

This will allow Sun to be a recovery day with increasing warmth
and humidity by aftn, spcly ovr Nrn and Wrn ptns of the FA.
Another weak upper lvl s/wv topping the amplifying upper ridge
ovr New Eng could bring some cldnss and isold shwrs/tstms to NW
and far NE ptns of the FA Sun eve, but warm mid lvl temps may
preclude any shwr/tstms completely. Mon looks to be quite hot
and humid, with the current projection of hi temps with
accompanying dwpts possibly warranting a very rare heat adv for
Nrn ptns of our FA. The 12z GFS aftn fcst of 925 mb temps across
this ptn of the FA was a couple of deg C warmer ovr the NE than
recent prior models, so we kept the fcst highs of lower 90s
there unchgd (which is conservative, with max fcst 925mb temps
of +26 to +27 at KCAR suggesting hi temps of mid 90s. The
thermal axis of +28 to +29 deg C is still shown to be ovr ME
where we show vly hi temps of mid to upper 90s.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Another weak upper lvl s/wv topping the ridge associated with a
dying cold front could bring the next chc of shwrs and tstms to
msly Nrn/Cntrl ptns of the FA Mon ngt, assuming we are not
completely capped. Given warm mid lvl temps, sfc dwpts will need
to exceed 68 deg F for any cnvctn from QB to maintain into the
ovrngt hrs. Whats left of shwrs should dissipate ovr Downeast
areas by Tue morn, and with the upper ridge re-establishing
itself ovr the FA on Tue, temps will again be hot, with the axis
of the llvl thermal core further S and E, meaning interior
Downeast areas should be a few deg warmer Tue aftn than Mon
aftn. Aftwrds, for the midweek, it becomes uncertain whether a
cold front backdoors into spcly the NE two thirds of the FA, so
we played more toward climo (although still quite warm) ovr
these areas. Longer range models indicate perhaps another surge
of heat into our Rgn late this week ahead of a strong cold front
slated for the Rgn Fri ngt. The take away is that there is low
certainty for hi temp fcsts from mid week onwards, with perhaps
actual hi temps perhaps being warmer for these days then
currently advertised.

&&

.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
NEAR TERM: VFR this evening followed by local MVFR/IFR in
patchy fog late tonight. Saturday another round of showers and
isolated thunderstorms is expected which could bring short lived
tempo IFR conditions.

SHORT TO LONG TERM: All TAF sites will predominately be VFR with
the only xcptns MVFR clgs/vsbys with any tstm or heavier shwrs
occurring at any site Sat aftn/eve and again Mon ngt.

&&

.MARINE...
NEAR TERM: Wave heights are still right around 5 feet across
the outer bouy locations but they are expected to decrease below
5 feet over the next few hours as a weal surface boundary pushes
off shower with NW flow.

SHORT TO LONG TERM: No hdlns xpctd with marine fog becoming more
prevalent spcly later Sun ngt thru Mon ngt as moist tropical air
flows nwrd ovr the cold Gulf of ME waters. Went with about 80 to
90 percent of WW3 wv guidance hts for fcst wv hts with primary
wv pds fcst to be msly between 6 to 8 sec.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Beach Hazards Statement until 8 PM EDT this evening for MEZ029-
     030.
MARINE...None.

&&

Near Term...Duda/Dumont
Short Term...VJN
Long Term...VJN
Aviation...Duda/Dumont/VJN
Marine...Duda/Dumont/VJN
Hazardous weather outlook, Jun 29, 6:21 PM EDT, 2 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
621 PM EDT Fri Jun 29 2018

MEZ001>006-010-011-015>017-031-032-302230-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Southern Piscataquis-
Northern Washington-
621 PM EDT Fri Jun 29 2018

This Hazardous Weather Outlook is for East Central Maine, Eastern
Maine, Far Northern Maine, Interior DownEast Maine, North Central
Maine, Northern Maine and West Central Maine.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Isolated thunderstorms are possible Saturday into Saturday night, but
are not expected to be severe at this point.

Heat and humidity will continue for the weekend into early next
week across interior Maine. Heat indices could reach 95 degrees or
higher both Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ029-030-302230-
Coastal Hancock-Coastal Washington-
621 PM EDT Fri Jun 29 2018

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Isolated thunderstorms are possible Saturday into Saturday night, but
are not expected to be severe at this point.

Heat and humidity will continue for the weekend into early next
week across interior Maine. Heat indices could reach 95 degrees or
higher both Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-302230-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
621 PM EDT Fri Jun 29 2018

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jun 29, 5:21 PM EDT, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Caribou ME
521 PM EDT FRI JUN 29 2018

MEZ029-292145-
Coastal Hancock-
521 PM EDT FRI JUN 29 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HANCOCK COUNTY...

At 521 PM EDT, a strong thunderstorm was located near Deer Isle, or
11 miles east of Lincolnville, moving southeast at 35 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Deer Isle, Castine, Stonington, Sedgwick, Brooksville, Brooklin and
Swans Island.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4409 6862 4416 6864 4413 6871 4421 6871
      4421 6886 4422 6887 4422 6868 4427 6876
      4434 6875 4423 6885 4424 6885 4437 6879
      4436 6877 4437 6876 4439 6882 4442 6879
      4419 6829 4408 6841
TIME...MOT...LOC 2121Z 311DEG 31KT 4426 6879

Kredensor
Special weather statement, Jun 29, 5:57 PM EDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Caribou ME
557 PM EDT FRI JUN 29 2018

MEZ004-292230-
Northern Piscataquis-
557 PM EDT FRI JUN 29 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PISCATAQUIS
COUNTY...

At 556 PM EDT, a strong thunderstorm was located near Churchill Dam,
or 19 miles southeast of Clayton Lake, moving southeast at 25 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Churchill Dam.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4638 6941 4651 6929 4636 6887 4617 6908
TIME...MOT...LOC 2156Z 304DEG 26KT 4639 6926

Kredensor
Special weather statement, Jun 29, 6:06 PM EDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Caribou ME
606 PM EDT FRI JUN 29 2018

MEZ017-030-292230-
Coastal Washington-Central Washington-
606 PM EDT FRI JUN 29 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WASHINGTON COUNTY...

At 605 PM EDT, a strong thunderstorm was located near Centerville, or
9 miles northwest of Machias, moving east at 25 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Machias, Jonesboro, Columbia Falls, Cutler, Centerville, East
Machias, Machiasport, Marshfield, Whiting, Whitneyville, Northfield,
Wesley, Marion and Edmunds.

This includes US Highway 1 between Machias and Whiting.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Caribou Maine.

LAT...LON 4468 6773 4486 6773 4490 6716 4463 6717
TIME...MOT...LOC 2205Z 270DEG 28KT 4478 6763

Kredensor
Special weather statement, Jun 29, 6:35 PM EDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Caribou ME
635 PM EDT FRI JUN 29 2018

MEZ032-292300-
Northern Washington-
635 PM EDT FRI JUN 29 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WASHINGTON
COUNTY...

At 634 PM EDT, a strong thunderstorm was located near Codyville
Plantation, or 13 miles southeast of Danforth, moving east-southeast
at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Vanceboro, Topsfield, Dyer Township, Codyville Plantation, Fowler
Township, Waite, Codyville, Lambert Lake, Dyer, Brookton and Forest.

This includes US Highway 1 near Brookton.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4537 6744 4535 6743 4534 6744 4545 6781
      4559 6774 4556 6742 4553 6744 4551 6742
      4551 6745 4550 6745 4551 6747 4550 6747
      4549 6751 4546 6748 4542 6747 4538 6742
TIME...MOT...LOC 2234Z 287DEG 28KT 4550 6771

Kredensor
Special weather statement, Jun 29, 6:37 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Caribou ME
637 PM EDT FRI JUN 29 2018

MEZ004-005-292315-
Northern Piscataquis-Northern Penobscot-
637 PM EDT FRI JUN 29 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL PISCATAQUIS AND
NORTH CENTRAL PENOBSCOT COUNTIES...

At 637 PM EDT, a strong thunderstorm was located over Baxter State
Park, or near Mount Katahdin, moving southeast at 15 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Mount Katahdin, southern Katahdin Woods and Waters National Monument,
Baxter State Park and Katahdin Lake.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4597 6911 4608 6898 4594 6862 4575 6886
TIME...MOT...LOC 2237Z 312DEG 14KT 4599 6898

Kredensor
Special weather statement, Jun 29, 7:14 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Caribou ME
714 PM EDT FRI JUN 29 2018

MEZ004-005-292345-
Northern Piscataquis-Northern Penobscot-
714 PM EDT FRI JUN 29 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL PISCATAQUIS AND
CENTRAL PENOBSCOT COUNTIES...

At 713 PM EDT, a strong thunderstorm was located near Mount Katahdin,
moving southeast at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Millinocket, East Millinocket, southwestern Katahdin Woods and Waters
National Monument, Baxter State Park, Norcross and Grindstone.

This includes State Highway 11 between Norcross and Millinocket.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4582 6902 4590 6886 4569 6854 4556 6883
TIME...MOT...LOC 2313Z 323DEG 21KT 4581 6889

Kredensor

Nearby

Beach Hazards Statements in Maine, 2018Every beach hazards statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.